Axioms for convenient calculus
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 4, pp. 267-286.
@article{CTGDC_2004__45_4_267_0,
     author = {Fr\"olicher, Alfred},
     title = {Axioms for convenient calculus},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {267--286},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {4},
     year = {2004},
     mrnumber = {2108194},
     zbl = {1076.46031},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_4_267_0/}
}
TY  - JOUR
AU  - Frölicher, Alfred
TI  - Axioms for convenient calculus
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2004
SP  - 267
EP  - 286
VL  - 45
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2004__45_4_267_0/
LA  - en
ID  - CTGDC_2004__45_4_267_0
ER  - 
%0 Journal Article
%A Frölicher, Alfred
%T Axioms for convenient calculus
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2004
%P 267-286
%V 45
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2004__45_4_267_0/
%G en
%F CTGDC_2004__45_4_267_0
Frölicher, Alfred. Axioms for convenient calculus. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 4, pp. 267-286. http://www.numdam.org/item/CTGDC_2004__45_4_267_0/

[1] Boman, J.: Differentiability of a function and of its compositions with functions of one variable, Math. Scand. 20 (1967), 249-268. | MR | Zbl

[2] Dieudonné, J.: Foundations of Modem Analysis, Academic Press, New York and London, 1960. | MR | Zbl

[3] Faure, C.-A.: Sur un théorème de Boman, C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), 1003-1006. | MR | Zbl

[4] Faure, C.-A. and Frölicher, A.: Hölder Differentiable Maps and their Function Spaces, Categorical Topology, World Scientific, Singapore 1989, 135-142. | MR

[5] Faure, C.A. and Frölicher, A.: The Uniform Boundedness Principle for Bomological Vector Spaces, Arch. Math. 62 (1994), 270-277. | MR | Zbl

[6] Frölicher, A.: Applications lisses entre espaces et variétés de Fréchet, C.R. Acad. Sci.293 (1981), 125-127. | MR | Zbl

[7] Frölicher, A. and Kriegl, A.: Linear Spaces and Differentiation Theory, J. Wiley and Sons, Chichester, 1988. | MR | Zbl

[8] Hogbe, N.: Bornologies and Functional Analysis, North-Holland, 1977. | MR

[9] Kriegl, A. and Michor, P.: The Convenient Setting of Global Analysis, Mathematical Surveys and Monographs Vol. 53, A. M. S. 1997. | MR | Zbl